MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MK31501
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to dräger that the cockpit of the patient monitoring system sporadically loses the screen image.As per report, a surgery had to be aborted in consequence of that.No consequences to the patient's health have resulted from the event, finally.Remark: based on the initial report received on nov.15th, the case was assessed as being reportable because a serious injury cannot be excluded in case of recurrence.On nov.22nd dräger however received the additional information that the initial surgery was aborted due to the monitor's malfunction.Consequently, the case underwent a re-assessment and was considered to meet the definition of serious injury due to the prolonged surgery time/hospitalization.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : on-going.
 
Event or Problem Description
T was reported to dräger that the cockpit of the patient monitoring system sporadically loses the screen image.As per report, a surgery had to be aborted in consequence of that.No consequences to the patient's health have resulted from the event, finally.Remark: based on the initial report received on nov.15th, the case was assessed as being reportable because a serious injury cannot be excluded in case of recurrence.On nov.22nd dräger however received the additional information that the initial surgery was aborted due to the monitor's malfunction.Consequently, the case underwent a re-assessment and was considered to meet the definition of serious injury due to the prolonged surgery time/hospitalization.
 
Additional Manufacturer Narrative
The customer reported that a c500 cockpit loses the image randomly on the screen.The draeger technician evaluated the device and to resolve the issue replaced the inverter board and display.The device was tested and put back into service.The c500 is a secondary monitor used to display patient data.Primary monitoring is performed by the m540 and there was no interruption in patient monitoring.The patient data and alarms are displayed on the m540.Network connectivity is also not affected.A loss of display would be obvious to the user; the net effect is that visibility of patient data during the clinical situation of a surgery is impaired.The field failure rate of the replaced parts is inconspicuous.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18244236
Report Number1220063-2023-00046
Device Sequence Number15251704
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)170303(93)MS25510-42
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMK31501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown